On almost increasing sequences and its applications


Bor H., Seyhan H.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.30, no.10, pp.1041-1046, 1999 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 10
  • Publication Date: 1999
  • Title of Journal : INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Page Numbers: pp.1041-1046

Abstract

In this paper a general theorem on /(N) over bar, p(n); delta/(k) summability factors, which generalizes a theorem of Bor(3) on /(N) over bar, p(n)/(k) summability factors, has been proved under weaker conditions by using an almost increasing sequence.